Stability of shock profiles in viscoelasticity with non‐convex constitutive relations

Shuichi Kawashima*, Akitaka Matsumura

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

66 Citations (Scopus)
Original languageEnglish
Pages (from-to)1547-1569
Number of pages23
JournalCommunications on Pure and Applied Mathematics
Issue number12
Publication statusPublished - 1994 Dec
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Cite this